Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 227, NWS Topeka, KS

September 18, 2015Anderson County, Franklin County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 18, 2015, 6:44 AM CDT for Anderson County, Franklin County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2015, 6:44 AM CDT (11:44 UTC)
Expired
Sep 18, 2015, 7:18 AM CDT
In force
34 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, KS, Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2776 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2776 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
1.3
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS53 KTOP 181144
SVRTOP
KSC003-059-181230-
/O.NEW.KTOP.SV.W.0227.150918T1144Z-150918T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
644 AM CDT FRI SEP 18 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 730 AM CDT

* AT 644 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARRIS...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GARNETT...RICHMOND...GREELEY...PRINCETON...LANE...RANTOUL...
  WESTPHALIA AND HARRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 9508 3818 9551 3845 9551 3862 9507
      3826 9506
TIME...MOT...LOC 1144Z 242DEG 31KT 3833 9540 

HAIL...0.75IN
WIND...60MPH
 
$$

BB
3 follow-up statements
735 
WWUS53 KTOP 181156
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
656 AM CDT FRI SEP 18 2015

KSC003-059-181230-
/O.CON.KTOP.SV.W.0227.000000T0000Z-150918T1230Z/
FRANKLIN-ANDERSON-
656 AM CDT FRI SEP 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHERN FRANKLIN AND NORTHERN ANDERSON COUNTIES...

AT 655 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF 
GARNETT... MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARNETT...RICHMOND...GREELEY...LANE AND HARRIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3820 9540 3819 9551 3841 9551 3850 9507
      3826 9506 3825 9508
TIME...MOT...LOC 1155Z 253DEG 20KT 3829 9532 

HAIL...0.75IN
WIND...60MPH
 
$$

BB
932 
WWUS53 KTOP 181211
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
711 AM CDT FRI SEP 18 2015

KSC003-059-181230-
/O.CON.KTOP.SV.W.0227.000000T0000Z-150918T1230Z/
FRANKLIN-ANDERSON-
711 AM CDT FRI SEP 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHEASTERN FRANKLIN AND NORTHEASTERN ANDERSON COUNTIES...

AT 711 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF 
GARNETT... MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARNETT...RICHMOND...GREELEY AND LANE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3820 9540 3840 9542 3850 9507 3826 9506
      3825 9508
TIME...MOT...LOC 1211Z 254DEG 27KT 3833 9529 

HAIL...0.75IN
WIND...60MPH
 
$$

BB
563 
WWUS53 KTOP 181218
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
718 AM CDT FRI SEP 18 2015

KSC003-059-181228-
/O.CAN.KTOP.SV.W.0227.000000T0000Z-150918T1230Z/
FRANKLIN-ANDERSON-
718 AM CDT FRI SEP 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3820 9540 3840 9542 3850 9507 3826 9506
      3825 9508
TIME...MOT...LOC 1216Z 242DEG 31KT 3836 9522 

$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 6:34 AM CDT, 10 minutes earlier.

Area forecast discussion, Sep 18, 6:34 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
634 AM CDT FRI SEP 18 2015

...Update to aviation forecast discussion...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 255 AM CDT FRI SEP 18 2015

Early this morning the cold front was roughly bisecting the CWA,
stretching from Alta Vista to Wamego to Hiawatha.  The mid-level
trough was stretched across the northern Rockies, advancing into the
Northern Plains. Water vapor imagery showed a weak embedded wave
within the mid-level flow over southeast Kansas, which, combined
with the low-level jet axis, was helping to produce scattered
thunderstorms that were tracking northeastward into east central
Kansas. Short-range models show these scattered storms diminishing
across east central Kansas shortly after sunrise, with the focus for
additional showers and thunderstorms shifting northward to the
Nebraska/Kansas border as some enhanced lift is expected across that
area ahead of the advancing trough.  While the best moisture and
lift with this morning activity may be focused in far southeast
Nebraska, there is some uncertainty still amongst the short-range
models with how far south into north central and northeast Kansas
this precipitation will develop.  The coverage of this morning
activity certainly may have an impact on the potential for severe
storms this afternoon as there is uncertainty with regards to how
much the region will destabilize this morning into this afternoon.
However, there is the potential for several favorable conditions to
come together to support the development of some supercell
thunderstorms. Expect enhanced lift by this afternoon as you have
the cold front still stretched across eastern Kansas and the mid-
level trough sweeping across the Northern and Central Plains, which
will help to push this stalled system eastward out of the area by
this evening.  In addition to ample lift in the low/mid levels,
models continue to show limited inhibition by early to mid afternoon
with CAPE values upwards of 1500-2000 J/kg and 0-6km bulk shear
values of around 40kts. As a result, the primary threats will be
some damaging winds and large hail.  However, it is worth noting
that 0-1km bulk shear and helicity values across far northeast
Kansas into northwest/far northern Missouri suggest that there is an
isolated tornado threat as well for a small window of time, likely
mid to late afternoon for far northeast Kansas.  Also cannot rule
out the potential for some locally heavy rainfall from these storms
as PWAT values should be upwards of 1.7-1.9 inches with some
training storms possible as the low-level flow should be roughly
parallel to the exiting boundary.  The main area of concern for some
localized flooding would be across far northeast Kansas where
upwards of 2-3 inches of rain fell last evening from thunderstorms.
The advancing trough will help to quickly push the front eastward
out of the area by early evening, with cooler, drier air quickly
surging into the area behind this system.  With the placement of the
front and the potential for scattered morning precipitation, have
cooled high temperatures a bit for today with a decent spread
expected, ranging from around 70 in north central Kansas to the
middle 80s in east central Kansas. Expect dry conditions by the
overnight hours tonight and temperatures cooling into the upper 40s
to low 50s.

.LONG TERM...(Saturday THROUGH Thursday)
ISSUED AT 255 AM CDT FRI SEP 18 2015

The strong cold front will have pushed through the forecast area
by early Saturday morning with precipitation rapidly clearing out.
Strong high pressure will build toward the area and remnant low
level moisture may allow patchy fog to develop around sunrise on
Saturday in north central KS where winds will become light.
Temperatures will be much cooler through the weekend with highs
around 70 on Saturday and in the mid 70s on Sunday. Lows each
morning should be around 50...cooler in north central KS early
Saturday and cooler in eastern KS early Sunday given proximity to
the surface high pressure and heart of the cool airmass. By late
Sunday, short wave energy will move northwest to southeast across
the area. This will provide a fair amount of vertical motion
across the area but moisture will be lacking and have kept the
forecast dry at this time.

Weak upper ridging builds into the region for early next week with
an associated warming trend back well into the 80s for much of the
week. Monday night into Tuesday a weak front will sag into the
area and may provide a focus for a few storms. Otherwise the next
potential precipitation maker is in the form of a short wave
trough forecast to move from Southern California into the Central
Plains by Thursday.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z Saturday MORNING)
ISSUED AT 633 AM CDT FRI SEP 18 2015

For the 12z TAFs, morning thunderstorms may pass near KTOP/KFOE
before exiting to the east. With the cold front lingering in the
area, expect wind directions to be a bit variable at times near the
TAF sites. Better chances for more widespread showers and
thunderstorms will be this afternoon into early evening as the cold
front tracks to the east. Any storms that develop near the TAF sites
this afternoon may be capable of producing stronger wind gusts.
Winds will shift to the north behind the frontal passage this
evening through the overnight hours. There is uncertainty as to
whether or not MVFR stratus will develop this evening and overnight
behind this exiting system, so future TAF issuances will need to
continue to monitor this potential.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Hennecke
LONG TERM...Barjenbruch
AVIATION...Hennecke
Hazardous weather outlook, Sep 18, 4:41 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
441 AM CDT FRI SEP 18 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-190945-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
441 AM CDT FRI SEP 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS PORTIONS
OF EAST CENTRAL KANSAS AND ALONG THE KANSAS NEBRASKA STATE
BORDER. WHILE THE POTENTIAL FOR SEVERE STORMS IS LOW...CANNOT
RULE OUT SOME SMALL HAIL AND GUSTY WINDS FROM ANY STRONGER STORMS.

THUNDERSTORM CHANCES INCREASE BY EARLY TO MID AFTERNOON WITH
STORMS LIKELY ACROSS NORTHEAST AND EAST CENTRAL KANSAS. WHILE THE
SEVERITY OF THESE STORMS WILL BE CONDITIONAL AND AFFECTED BY THE
COVERAGE OF MORNING PRECIPITATION...THERE CERTAINLY IS THE
POTENTIAL FOR THE DEVELOPMENT OF SOME STRONG TO SEVERE STORMS
DURING THE AFTERNOON AND EARLY EVENING. THE PRIMARY THREATS WILL
BE LARGE HAIL...DAMAGING WINDS AND SOME LOCALLY HEAVY RAINFALL.
HOWEVER...THERE IS ALSO AN ISOLATED TORNADO THREAT ACROSS
NORTHEAST KANSAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING ACROSS PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Sep 18, 5:41 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
541 AM CDT FRI SEP 18 2015

KSZ055-181115-
OSAGE-
541 AM CDT FRI SEP 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 615 AM
CDT...

AT 541 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OSAGE CITY...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OSAGE CITY...CARBONDALE...OVERBROOK...LYNDON...SCRANTON AND POMONA
LAKE.

LAT...LON 3866 9551 3849 9590 3858 9594 3886 9565
      3873 9550
TIME...MOT...LOC 1041Z 231DEG 31KT 3862 9583

BB
Local storm report, Sep 18, 5:54 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND GST     OSAGE CITY              38.63N 95.83W
09/18/2015  E70 MPH          OSAGE              KS   TRAINED SPOTTER

            WIND GUST ESTIMATED AT 70 MPH. TOO DARK TO SEE ANY DAMAGE
            AT THIS TIME. PEA TO DIME SIZE HAIL ALSO REPORTED.

&&

BARJENBRUCH
Local storm report, Sep 18, 5:55 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
555 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 AM     HAIL             1 WSW OSAGE CITY        38.63N 95.83W
09/18/2015  E0.88 INCH       OSAGE              KS   TRAINED SPOTTER

            STRONG WINDS ALSO REPORTED.

&&

BARJENBRUCH
Local storm report, Sep 18, 6:06 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
606 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 AM     TSTM WND DMG     OSAGE CITY              38.63N 95.83W
09/18/2015                   OSAGE              KS   LAW ENFORCEMENT

            DISPATCH REPORTS TREES AND POWER LINES DOWN IN OSAGE
            CITY.

&&

BARJENBRUCH
Special weather statement, Sep 18, 6:20 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
620 AM CDT FRI SEP 18 2015

KSZ058-059-181145-
ANDERSON-COFFEY-
620 AM CDT FRI SEP 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COFFEY AND
NORTHWESTERN ANDERSON COUNTIES UNTIL 645 AM CDT...

AT 620 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW STRAWN...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...NEW STRAWN...WESTPHALIA AND HARRIS.

LAT...LON 3828 9584 3844 9562 3843 9551 3839 9551
      3839 9528 3819 9537 3814 9561
TIME...MOT...LOC 1120Z 240DEG 34KT 3827 9563

BB
Special weather statement, Sep 18, 6:29 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
629 AM CDT FRI SEP 18 2015

KSZ038-039-055-181200-
WABAUNSEE-OSAGE-SHAWNEE-
629 AM CDT FRI SEP 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WABAUNSEE...
SOUTHWESTERN SHAWNEE AND NORTHWESTERN OSAGE COUNTIES UNTIL 700 AM
CDT...

AT 629 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARVEYVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN TOPEKA...DOVER...AUBURN...HARVEYVILLE AND PAULINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 BETWEEN MILE MARKERS 351 AND 355.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 176.

LAT...LON 3874 9598 3889 9610 3910 9581 3888 9558
TIME...MOT...LOC 1129Z 238DEG 30KT 3886 9596

BB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:04 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha41 min
Sep 17, 7:12 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha48 min
Sep 17, 7:57 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha48 min
Sep 17, 8:42 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson22 min
Sep 17, 9:06 PM CDTSpecial Weather StatementTOPJackson24 min
Sep 17, 9:09 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson23 min
Sep 17, 9:28 PM CDTSevere Thunderstorm WarningTOPBrown32 min
Sep 17, 9:51 PM CDTSpecial Weather StatementTOPJefferson24 min
Sep 18, 5:41 AM CDTSpecial Weather StatementTOPOsage34 min
Sep 18, 5:47 AM CDTSevere Thunderstorm WarningTOPOsage28 min
Sep 18, 6:20 AM CDTSpecial Weather StatementTOPCoffey25 min
Sep 18, 6:25 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey20 min
Sep 18, 6:29 AM CDTSpecial Weather StatementTOPShawnee31 min
Sep 18, 7:19 AM CDTSpecial Weather StatementTOPShawnee26 min
Sep 18, 9:13 AM CDTSpecial Weather StatementTOPCoffey32 min
Sep 18, 9:52 AM CDTFlash Flood WatchTOPAnderson, Brown, Coffey, Douglas, Franklin, Jackson and 7 more9 hr
Sep 18, 1:42 PM CDTSpecial Weather StatementTOPAnderson18 min
Sep 18, 2:38 PM CDTSpecial Weather StatementTOPFranklin22 min
Sep 18, 5:39 PM CDTSpecial Weather StatementTOPDouglas21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.